http://dx.doi.org/10.1007/s10587-013-0048-7">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

On the Laplacian, signless Laplacian and normalized Laplacian characteristic polynomials of a graph

Language

English

Abstract

The Laplacian, signless Laplacian and normalized Laplacian characteristic polynomials of a graph are the characteristic polynomials of its Laplacian matrix, signless Laplacian matrix and normalized Laplacian matrix, respectively. In this paper, we mainly derive six reduction procedures on the Laplacian, signless Laplacian and normalized Laplacian characteristic polynomials of a graph which can be used to construct larger Laplacian, signless Laplacian and normalized Laplacian cospectral graphs, respectively. © 2013 Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic.

Keywords

characteristic polynomial, Laplacian matrix, normalized Laplacian matrix, signless Laplacian matrix

Publication Date

2013

Source Publication Title

Czechoslovak Mathematical Journal

Volume

63

Issue

3

Start Page

701

End Page

720

Publisher

Akademie věd České republiky, Matematický ústav

ISSN (print)

00114642

ISSN (electronic)

15729141

This document is currently not available here.

Share

COinS